# SDR 98ZZZX2726

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365N
- Make and model: Lear 35A
- Aircraft serial: 300
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: 1N2430
- Condition: Misinstalled
- Location: Nlg Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE GERA DOOR MECHANISM ROD ATTACH PONT BOLT P/N AN24-30 TO NOSE STRUT IS BEING INCORRECTLY INSTALLED ACCORDING TO LEARJET IPC CH 32-23-05, FIG 05, ITEM 21, PAGE 0, AND CAUSING GOUGING TO THE SKIN AT FRAME 5, FS 160.77.  IN REFERENCE TO THE ILLUSTRATION, THE POSITION OF THE BOLT HEAD SHOULD BE INSTALLED WITH THE BOLT HEAD FACING OUTBOARD TO MAINTAIN CLEARANCE BETWEEN THE BOLT HEAD AND FRAME SKIN.  THE GOUGING OCCURS WHEN THE BOLT HEAD IS BEING INSTALLED IN THE INBOARD POSITION AND THE THREADED PORTION OF THE BOLT IS GOUGING THE FRAME SKIN.
